# SDR DALA2019060503399

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM #4 FWD EDGE AT FWD GALLEY SERVICE DOOR (R1) (PTAS). NRC 00342: BEAM #4 AT FWD GALLEY SERVICE DOOR WAS REPLACED PER B717-200 SRM 51-41-01-0G , 51-41-02-0G, AND 51-41- 05-0G. (LP #1106564)
